# SDR VNAA202104271112

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 2,970 hours, 2,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE,  MX REPORTED A GOUGE ON THE AC SKIN GOUGE LOCATED AT FS581-FS597 STGR20L Ï¿½ STGR21L THE GOUGE DIMENSIONS ARE AS FOLLOWS .781"L X .375"W X .0085"D. THE AC SKIN (P/N SH690-33202-19) IS FABRICATED FROM 2024-T3 .150Ï¿½, CHEM MILLED DOWN TO .078Ï¿½ IN THE DAMAGED AREA. C/W HFEC OF GOUGE ON AC SKIN LOCATED AT FS581-FS597 STGR20L Ï¿½ STGR21L IAW CRJ 900 NDT MANUAL 51-21-006 NO DEFECTS NOTED.PERFORMED UT INSPECTION PER CRJ 900 NDTM PART 1 51-20-004-270-A01. PERM REPAIR COMPLIED WITH IAW EA_21-C9-53-230 REV B. 337 SUBMITTED DETAILS ON FILE.
